Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 295 - 299

Twisted Volterra equation

Authors
Sergei D SILVESTROV
Corresponding Author
Sergei D SILVESTROV
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.20How to use a DOI?
Abstract
In this paper an extension of the q-deformed Volterra equation associated with linear rescaling to the general non-linear rescaling is obtained.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
295 - 299
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.20How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Sergei D SILVESTROV
PY  - 2005
DA  - 2005/12
TI  - Twisted Volterra equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 295
EP  - 299
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.20
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.20
ID  - SILVESTROV2005
ER  -